# SDR CA980317012

- Difficulty date: February 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,130 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 82760174005
- Condition: Frozen
- Location: Elevator Trim
- Component: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AND CRUISE THE CREW WAS UNABLE TO MOVE THE ELEVATOR TRIM OR THE STANDBY ELEVATOR TRIM.  AIRCRAFT RETURNED FOR NORMAL LANDING OK.  ELEVATOR TRIM JACKS LUBED.
